Nikolaos S. Papageorgiou
An existence theorem for a class of nonlinear elliptic optimal control problems

Comment.Math.Univ.Carolinae 32,2 (1991) 273-279.

Abstract:We establish the existence of an optimal ``state-control'' pair for an optimal control problem of Lagrange type, monitored by a nonlinear elliptic partial equation involving nonmonotone nonlinearities.

Keywords: Sobolev embedding theorem, Novikov's theorem, Aumann's theorem, pseudomonotone operator, property ($M$), nonlinear elliptic equation
AMS Subject Classification: 49A29